# SDR DALA2016041002753

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 11 APPROXIMATELY BS XRS=164 IN-TANK AT LT WING.  CRACK ON STR 11 WAS REPLACED IAW DWG SR 09570100,  REV B, CARD JIC 5712-01030-03 AND ER/A 543225-14AD  REV ORIGINAL.
